Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: W
Number of items: 4.

W

Wong, P.C. (1993) Subgroup Separability of Certain HNN Extensions. Rocky Mountain Journal of Mathematics, 23 (1). pp. 391-394. ISSN 0035-7596

Wong, P.C. (1997) Subgroup Separability of Certain HNN Extensions of Finitely Generated Abelian Groups. Rocky Mountain Journal of Mathematics, 27 (1). pp. 359-365. ISSN 0035-7596

Wong, P.C. and Koay, H.L. (1992) Generalized Free Products of πc Groups. Rocky Mountain Journal of Mathematics, 22 (4). pp. 1589-1593. ISSN 0035-7596

Wong, P.C. and Tang, C.K. (1999) Cyclic Subgroup Separability of Certain HNN Extensions of Finitely Generated Abelian Groups. Rocky Mountain Journal of Mathematics, 29 (1). pp. 347-356. ISSN 0035-7596

This list was generated on Thu Dec 2 03:17:13 2021 +08.